# SDR USAA20090206BB029

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE SLIDE/RAFT MOORING LINE AT DOOR L4 WAS FOUND LOOSE IN CABIN.  MAINTENANCE STOWED THE RAFT MOORING LINE INTO THE SLIDE POUCH.  OK FOR SERVICE.
